# SDR UPS00831981

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5654491
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT HORIZ STAB L/E AT STA FSX0, THE LOWER CAP IS CRACKED.  REMOVED, FABRICATED AND REPLACED CAP IAW DWG565449.
